Korean J. Math.  Vol 18, No 4 (2010)  pp.
DOI: https://doi.org/10.11568/kjm.2010.18.4.

GENERALIZED FUZZY CONGRUENCES ON SEMIGROUPS

Inheung Chon

Abstract


We define a G-fuzzy congruence, which is a generalized
fuzzy congruence, discuss some of its basic properties, and charac-
terize the G-fuzzy congruence generated by a fuzzy relation on a
semigroup. We also give certain lattice theoretic properties of G-
fuzzy congruences on semigroups.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr